# SDR SWAA041681

- Difficulty date: June 14, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 23,894 hours, 19,986 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 963820
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND BULKHEAD SIDE FRAME AT LT AND RT BS 178, WL 208, CRACKED.  REMOVED AND REPLACED FRAME SECTIONS PER ACO.
